Theoretical and Mathematical Physics

, Volume 98, Issue 2, pp 197–201 | Cite as

Exactly solvable boson model with cubic nonlinearity

  • A. B. Gordiets
  • W. Chmielowski
Article
  • 36 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Yariv and W. H. Louisell,IEEE J. Quantum Electronics,QE-2, 418 (1966).Google Scholar
  2. 2.
    Y. Yamamoto and H. A. Haus,Rev. Mod. Phys.,58, 1001 (1986).Google Scholar
  3. 3.
    H. P. Yuen,Phys. Rev. A,13, 2226 (1976).Google Scholar
  4. 4.
    B. R. Mollow and R. J. Glauber,Phys. Rev.,160, 1076, 1097 (1967).Google Scholar
  5. 5.
    E. Y. C. Lu,Phys. Rev. Lett.,23 (1974).Google Scholar
  6. 6.
    D. Stoler,Phys. Rev. Lett.,23 (1974).Google Scholar
  7. 7.
    N. N. Bogolyubov (Jr.), M. Kozerovski, Chan Kuang, and A. S. Shumovskii,Fiz. Elem. Chastits At. Yadra,19, 831 (1988).Google Scholar
  8. 8.
    V. I. Rupasov,Zh. Eksp. Teor. Fiz.,94, 84 (1988).Google Scholar
  9. 9.
    S. Carusotto,Phys. Rev. A,40, 1848 (1989).Google Scholar
  10. 10.
    R. Tanas,Phys. Lett. A,141, 217 (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. B. Gordiets
  • W. Chmielowski

There are no affiliations available

Personalised recommendations